English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A partial differential equation which describes an interatomic surface

MPS-Authors
/persons/resource/persons47767

Delle Site,  L.
MPI for Polymer Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Delle Site, L. (2002). A partial differential equation which describes an interatomic surface. IMA Journal of Applied Mathematics, 67(4), 411-417.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-6575-9
Abstract
In this work we present a first-order partial differential equation which defines the topology of single 'atomic entities' in multiatomic systems. Such an equation, obtained by R. F. W. Bader, is here analysed and discussed from a general mathematical point of view; a method is then proposed for defining the initial or boundary condition. With this contribution we would like to promote and stimulate a more detailed analysis which goes beyond practical purposes and basic mathematical analysis in order to have a deeper understanding of the theory behind the equation and its consequences for practical applications.